Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Been on serta and trika on daily basis. Worse panic attacks. What shall I do?

I m a 33 yr old woman and have been taking Serta 100 mg and Trika .5mg on a daily basis since 1996. I was diagnosed with Acute Panic Disorder but never got into any structured therapy sessions. Now my panic attacks have worsened and I feel as if I ll die of a heart attack . What should i do? should I discontinue serta and trika or should I see a psychiatrist or a cardiologist?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
You need regular follow up with a psychiatrist!
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor